# SDR USAA920070865

- Difficulty date: September 27, 2007
- Submitted: October 1, 2007
- Operation: Air carrier
- Aircraft: N505AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23380
- Aircraft time: 59,442 hours, 40,597 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 6545819U45
- Part serial: NSN
- Condition: Cracked
- Location: Bs 259
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - NR 7718326, CRACKED NOSE LANDING GEAR ACTUATOR UPPER ATTACH BRACKET GUSSET, BS 259.5, WL 190.  REPLACED NOSE LANDING GEAR ACTUATOR UPPER ATTACH BRACKET GUSSET, BS 259.5, WL 190 IAW 737-300 SRM 51-40-02.
